# SDR DALA2023062605135

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 84,321 hours, 26,417 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5645 - ATB - LEFT ENGINE GENERATOR ON MEL, APU WAS INADVERTENTLY TURNED OFF DURING CLIMB. APU RESTARTED ON THE THIRD ATTEMPT, MAINTENANCE AND DISPATCH ELECTED TO RETURN TO ATL. CORRECTIVE ACTION: NO FAULTS OR MINIFLAGS FOUND ON ECU BITE. ECU WAS REPLACED PRECAUTIONARY.
